Handling Of Drug Poisoning Combination Kombinas?
In the afternoon, I overdosed on pill pcc. He threw tantrums like an insane man and is now being treated in a hospital, but the family can’t afford the cost of treatment. And plans to care at home only. Then . How to handle it so that it can be done at home? And what drinks or foods can neutralize the drug so that things get better quickly. Is there a possibility for normalcy? Trimakasi
Hello Ms. Yulia Nissa Aditya Thank you for consulting with us on HealthReplies.com. A glimpse of PCC, where this pill contains several types of drugs namely Paracetamol, Cafein, and Carisoprodol. The side effects of using this combination pill are seizures, liver damage, mental disorders and even death. If it is returned to your soda case, the appearance of these symptoms is due to the side effects of an overdose from using the pill. This is caused by chemical compounds that regulate all consciousness, normality in thinking, logic, and personality become disturbed levels in the body, so that brain metabolism is disturbed and symptoms such as personality disorders, insomnia, depression, which will have an effect on the disruption of social life, quality life, to the threat of the possibility of suicide.
If there has been a severe disturbance, and leads to a disturbed psychiatric disorder, then it should indeed get appropriate treatment so as not to experience further deterioration in the brain which will also affect the body. To find out if your Sodara can be treated at home, of course this can only be known by the doctor who treats it, because the doctor is more understanding of how severe the condition of your Sodara due to the PCC he has ever consumed. If it can already be treated at home, then you should consult with a doctor who treats your soda about everything that needs to be done, ranging from drugs that need to be consumed, activities that need to be carried out to social interactions as to what should be avoided. However, if indeed the doctor has not allowed to be treated at home, then it should be adjusted to the doctor's advice, because the doctor is more aware of the condition of your sibling and the possibilities that occur if treatment is not continued intensively like in a hospital. Thus we can convey, hopefully our information can be useful for you. thanks.